Hi Crohnie8 & Everyone...reading LavenderBlue's post made me remember something. When I was taking 6-MP, I use to dry-heave (often while grocery shopping..sooo embarassing
!) & used to throw-up alot, mainly in the am. I discovered, over time, that I was becoming more & more sensitive to most drugs. My former gastroenterologist (oh, how I miss her) eventually decided that we could try lowering the dosages of my drugs & see if they still did the job. Lo & behold, what a difference! While I still suffered from side-effects, they were much less intense. I even started refusing certain meds such as Flagyll & from then on was always prescribed Ciprofloxacin. To this day, I'll start on 500mg & slowly decrease the dosage over the 10 day period (sure, they'd like me to start on 1,000 & stick w/ it but, if it works, why overdose). For approx. the last 10 yrs. I do this w/ almost all drugs. In fact, I fought w/ the anesthesiologist at Mass. Eye & Ear, stating that I didn't want a narcotic & definitely not Fentanyl. He had no choice but to give in...I did get a narcotic but a low dose. Since they switched to Fentanyl for colonoscopies (at least at the hospital I go to), I got so sick for the first time (& this was my 7th colonoscopy). Ever since, I have the test done w/out any drugs (not comfortable but I only have 10% of my colon). My sister, who gets violently ill from just the sedatives (oddly, I'm fine w/ these & no, she doesn't have an illness), requested the lowest possible narcotic dosage & no sedative, for her colonoscopy...for the first time ever, she didn't become ill. Remember, it's your body...you may want to check the dosages of your drugs & discuss this w/ your doctor. I used to be too intimidated to speak up but after years of drugs, tests, etc., I found my voice & glad that I did!